Back
Journal article

Minimization of open orders using interval graphs

Lopes, I.C. , de Carvalho, J.M.V.
ISLA — Instituto Politécnico de Gestão e Tecnologia
IAENG International Journal of Applied Mathematics, Volume 40, Issue 4, 2010, pp. 1–10

Resume

Abstract
Abstract not provided by the author or the indexing source.

Bibliographic Details

Publication Type Journal article
Publication Year 2010
Journal / Conference / Work IAENG International Journal of Applied Mathematics
Volume / Issue Vol. 40 (4)
Pagination pp. 1–10

ISLA Authors & Affiliations

I
Isabel Cristina da Silva Lopes
cristinalopes@iscap.ipp.pt ID: BC14-DF88-AEBC
Profile